Explicit stress integration of complex soil models

  1. Lookup NU author(s)
  2. Jing Zhao
  3. Dr Mohamed Rouainia
Author(s)Zhao J, Sheng D, Rouainia M, Sloan SW
Publication type Article
JournalInternational Journal for Numerical and Analytical Methods in Geomechanics
Year2005
Volume29
Issue12
Pages1209-1229
ISSN (print)0363-9061
ISSN (electronic)1096-9853
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherJohn Wiley & Sons Ltd.
URLhttp://dx.doi.org/10.1002/nag.456
DOI10.1002/nag.456
Actions    Link to this publication
Share